# SDR BKEA2011211290919

- Difficulty date: November 29, 2012
- Submitted: November 30, 2012
- Operation: General aviation
- Aircraft: N125LR
- Make and model: Lear 55LEAR
- Aircraft serial: 032
- Aircraft time: 12,321 hours, 7,674 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF EMERGENCY PRESSURIZATION CAME ON, TURNED OFF BLEED AIR AND LANDED AT AIRPORT.
